# SDR 96UAL900572

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7442U
- Make and model: Boeing 727222
- Aircraft serial: 21896
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Linkage Rivet
- Part number: NAS52965
- Condition: Sheared
- Location: Nlg Pos Switch
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT LOCK DOWN.  CRANKED GEAR DOWN MANUALLY AND HAD NORMAL LANDING.  DID NOT GET GREEN NOSE GEAR LIGHT, RED LIGHT STAYED ON.  *S/D*  FOUND NOSE LANDING GEAR POSITION SWITCH LINKAGE RIVET SHEARED AND LINKAGE BENT.  REPLACED POSITION SWITCH AND LINKAGE.  JACKED AIRCRAFT AND OPERATED NLG SEVERAL TIMES.  ALSO, TESTED NLG MANUAL EXTENSION SYSTEM, ALL OPERATIONS NORMAL.
